| Model Number |
RONYX27526UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
07/25/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, two resolute onyx des were implanted in the circumflex.Approximately 18 months post index procedure, patient suffered from a ischemic stroke.It as stated that the patient was also hypotensive en-route to the hospital.Patient died 4 days later the event.Death was classified as non-cardiac death.